Journal article icon

Journal article

CONFORMAL-INVARIANCE AND UNIVERSALITY IN FINITE-SIZE SCALING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/17/7/003

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
17
Issue:
7
Pages:
L385-L387
Publication date:
1984-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:15382
UUID:
uuid:faeb1f8d-ba16-4e0c-8043-36792e891009
Local pid:
pubs:15382
Source identifiers:
15382
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP